# SDR UPS97424727

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, UPPER DECK EMERGENCY EXIT SIGN HAS BROKEN LATCH AND DOES STAY CLOSED, UPPER DECK EXIT PLACARDED INOP PER MEL 33-15 ASSIGNED M-139931.
